# SDR AWXA9500070

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 10619264
- Condition: Failed
- Location: Te Flaps
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CMH-BOS - FLT 1620 - DURING LANDING PROCEDURE, FLAPS STUCK AT POSITION 1 WITH NO LEADING EDGE INDICATION.  WHILE ACCOMPLISHING QRH PROCEDURES, THE FLAPS STARTED MOVING AND CREW RECEIVED PROPER LANDING CONFIGURATION.  DURING FLAP RETRACTION AFTER LANDING, FLAPS STUCK AT 25 DEGREE POSITION.  CONTRACT MX FOUND FLAP POSITON INDICATOR FAILED.  CONTRACT MX REPLACED INDICATOR, OPERATION CHECK NORMAL.  ACFT RELEASED TO SERVICE.  FLAP OPERATION REINSPECTED UPON ARRIVAL AT CMH, NO DEFECTS NOTED.  (W)
